# SDR CALA2023051901569

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1308
- Condition: Cracked
- Location: Rbl40-Rbl 45.64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AND MARKED AT CENTER OF VERTICAL PRESSURE WEB BETWEEN RBL 40 TO RBL 45.64 AND BETWEEN WL 192.0 AND WL 200.6 CRACK LENGTH 0.406IN. (REF AAR NR 9671998) ACCOMPLISHED BY V937571. ACCOMPLISHED REPAIR AT R/H SIDE VERTICAL WEB STA 663, RBL 40 TO RBL 45.64 ALTERNATIVE 2 IAW B737-700 SRM 57-10-10-2R-3. ACCOMPLISHED REPETITIVE INSPECTION AS PER TABLE 205 AT 56000FC, INSPECTION METHOD HFEC WITH 36000FC INTERVALS AND 36000LFEC. ADD EMP:V937571 INSP C/W REPETITIVE INSPECTION AS PER TABLE 205 AT 56,000 FC, INSPECTION REPAIR. METHOD HFEC WITH 36,000 FC INTERVALS AND 36,000 LFEC. CATEGORY B ACCOMPLISHED REPAIR AT R/H SIDE VERTICAL WEB STA 663, RBL 40 TO RBL 45.64 ALTERNATE 2 IAW B737-700 SRM 57-10-10-2R-3. ACCOMPLISH TOMC APPROVED TO DIP CRACK CENTER OF VERTICAL PRESSURE WEB TOMC-APPROVAL FROM SC1ELBYC COMMENT BETWEEN RBL 40 TO RBL 45.64 AND BETWEEN WL 192.0 AND WL 200.6 CRACK LENGTH 0.406IN REPAIRED IAW SRM 57-10-10-2R-3 ALTERNATIVE 2. INITIAL INSPECTION REQUIRED AT 56,000 FLT CYC AFTER REPAIR AND REPEAT INSPECTION AT 36,000 AFTER INITIAL INSPECTION. RECORDS UPDATE INIT: 56,000 FC WILL ITO TO RIR (-0074) RIR: EVERY 36,000 FC THEREAFTER....AZ/U370830
